Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Links associated with generic immersions of graphs

Tomomi Kawamura

Algebraic & Geometric Topology 4 (2004) 571–594

arXiv: math.GT/0409086

Abstract

As an extension of the class of algebraic links, A’Campo, Gibson, and Ishikawa constructed links associated to immersed arcs and trees in a two-dimensional disk. By extending their arguments, we construct links associated to immersed graphs in a disk, and show that such links are quasipositive.

Keywords
divide, graph divide, quasipositive link, slice Euler characteristic, four-dimensional clasp number
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57M27
References
Forward citations
Publication
Received: 2 January 2003
Revised: 1 June 2004
Accepted: 5 June 2004
Published: 8 August 2004
Authors
Tomomi Kawamura
Department of Physics and Mathematics
Aoyama Gakuin University
5-10-1
Fuchinobe Sagamihara
Kanagawa 229-8558
Japan